MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD CARESTATION 750C; ANESTHESIA GAS MACHINE

GE MEDICAL SYSTEMS (CHINA) CO., LTD CARESTATION 750C; ANESTHESIA GAS MACHINE
Model Number A1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A ge healthcare's investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.No repair information available.Block a: patient information could not be obtained due to country privacy laws.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Event or Problem Description
It was reported that there was a malfunction resulting in bellows failure.There was no patient injury.
 
Additional Manufacturer Narrative
The customer declined service.No repair information available.

Brand Name
CARESTATION 750C
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key23976076
Report Number9710602-2026-00025
Device Sequence Number4629960
Product Code BSZ
UDI-Device Identifier00840682146425
UDI-Public(01)00840682146425(11)251015
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K213867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown